# SDR IPXA2020040353854

- Difficulty date: March 7, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: NYB675413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H UNDER WING CANTED PANEL CAP IS CRACKED AT STA. 1236.8 AND Z=-100.REPAIRED CRACKED L/H UNDER WING CANTED PANEL CAP AT STA. 1236.8 AND Z=-100 IAW UPE EO MD11-5310-75785-A. (MAJOR)
